MathSciNet Relay Station
MathSciNet bibliographic data
MR275453 (43 #1209) 57.10
Schultz, Reinhard On the inertia group of a product of spheres. Trans. Amer. Math. Soc. 156 1971 137–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement